# SDR AALA20040810

- Difficulty date: August 5, 2004
- Submitted: August 6, 2004
- Operation: Air carrier
- Aircraft: N70072
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 515
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964814
- Condition: Inoperative
- Location: Seat 36g
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - EMERGENCY LIGHT INOPERATIVE AT SEAT 36G.  REPLACED EMERGENCY LIGHT ASSEMBLY AT SEAT 36G.  SYSTEM GROUND CHECKED NORMAL OPERATION.
